# SDR TWAA9807313

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND BELOW RT AFT LAVATORY FLOOR, ANGLE AT STATION 996 BELOW LONGERON 18R, AT CUST LINE, CRACKED.  REPLACED ANGLE PER SRM 51-01, PAGE 1 ITEM C.  (M)
